| Catalog Number |
448007 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone #: (b)(6).H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using the bd phoenix¿ nid a patient isolate (serratia liquefaciens) was misidentified as serratia plymuthica.The user verified the final result using maldi.No health impact or consequence reported.